# SDR CALA2025041403753

- Difficulty date: April 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 27,507 hours, 10,083 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313A27521
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 PYLON AFT LOWER FIXED FAIRING  AFT INTERNAL SUPPORT RIB CRACKED REF AAR N/R 9948452 REMOVED AND REPLACED T/E ASSY AFT FAIRING AT #2 PYLON AFT FIXED FAIRING AS PER SRM 51-40-02-0G-0 AND DWG# 313A2700.   ESFR COMPLETED REMOVED AND REPLACED T/E ASSY AFT FAIRING AT NO.2 PYLON AFT FIXED FAIRING AS PER SRM 51-40-02-0G-0 AND DWG 313A2700.
